# SDR DALA2025082806370

- Difficulty date: August 27, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N827DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31938
- Aircraft time: 34,741 hours, 13,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3827, LEFT OVERWING EMER EXIT LIGHTS ILLUMINATE AND IMMEDIATELY SHUT OFF. CORRECTIVE ACTION: REPLACED BATTERY AT LOCATION M1694 REF B737 AMM 33-51. (LP 7221496)
